Root multiplicities and ideals in quasisimple Lie algebras.
Mathematica Scandinavica, Tome 73 (1993) no. 2, pp. 15-20
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1993__73_2_167253,
author = {Helmer Aslaksen and Terje Wahl},
title = {Root multiplicities and ideals in quasisimple {Lie} algebras.},
journal = {Mathematica Scandinavica},
pages = {15--20},
year = {1993},
volume = {73},
number = {2},
zbl = {0792.17020},
url = {http://geodesic.mathdoc.fr/item/MS2_1993__73_2_167253/}
}
Helmer Aslaksen; Terje Wahl. Root multiplicities and ideals in quasisimple Lie algebras.. Mathematica Scandinavica, Tome 73 (1993) no. 2, pp. 15-20. http://geodesic.mathdoc.fr/item/MS2_1993__73_2_167253/